# SDR USAA040209

- Difficulty date: April 29, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N646US
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Engine: Ge CF680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CUTOUT, .75 INCH LONG EACH, CRACKS (2) SEAT TRACK AT BS 785, RBL 55 CABIN FLOOR LEVEL.  SPLICED IN FABRICATED TEE CAP IAW 53-00-51, FIG 203.
